# SDR UALA2012121007116

- Difficulty date: December 9, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,648 hours, 14,585 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T310022A
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SLAT HAS DAMAGE APPROX 5 FT OUTBD OF INBD END SLAT ON UNDER SIDE 2 INCHES FROM TRAILING EDGE.  CF990 RIGHT WING INBD SLAT REQUIRES REPLACEMENT.  BEGAN REMOVAL OF RIGHT WING INBD SLAT PER AMM.  CONTINUED TO ITEM 2E(7) OUTBD AUX TRK BOLT & ROLLER REMOVED, CRT TRK & INBD AUX TRK NUTS REMOVED, BOLT & ROLLER IN PLACE.  CONTINUE WITH REMAINDER OF 2E (7) TO END.
